# SDR UPS97824600

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3649114N
- Condition: Cracked
- Location: Bs 923
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WING BOX VERT FITTING CRACKED F/S 923 LBL 68.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
